Translator Disclaimer
Summer 2011 Kuranishi spaces of meromorphic connections
Francois-Xavier Machu
Illinois J. Math. 55(2): 509-541 (Summer 2011). DOI: 10.1215/ijm/1359762400

Abstract

We construct the Kuranishi spaces, or in other words, the versal deformations, for the following classes of connections with fixed divisor of poles $D$: all such connections, as well as for its subclasses of integrable, integrable logarithmic and integrable logarithmic connections with a parabolic structure over $D$. The tangent and obstruction spaces of deformation theory are defined as the hypercohomology of an appropriate complex of sheaves, and the Kuranishi space is a fiber of the formal obstruction map.

Citation

Download Citation

Francois-Xavier Machu. "Kuranishi spaces of meromorphic connections." Illinois J. Math. 55 (2) 509 - 541, Summer 2011. https://doi.org/10.1215/ijm/1359762400

Information

Published: Summer 2011
First available in Project Euclid: 1 February 2013

zbMATH: 1279.14007
MathSciNet: MR3020694
Digital Object Identifier: 10.1215/ijm/1359762400

Subjects:
Primary: 14B12, 14F05, 14F40, 14H60, 32G08

Rights: Copyright © 2011 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.55 • No. 2 • Summer 2011
Back to Top